View Full Version : What can i expect from Finasteride / 8 month hairless

05-14-2015, 03:16 PM
Hello i guess the balding progress in my family hit me too.

Im 26 yrs old and since 7-8 month my hair started thinning a lot specially at my crown.
I have a history of AGA in my family. My Dad is bald and it hit my older brother when he was 19. He took Propecia for 10 yrs but then quitted because he got married and didn't like the idea of taking a pill everyday although he was completely healthy. He told me that he had no side effects at all. His hair became thicker again and more healthier.

So 2 weeks ago i had my appointment with my dermatologist we took a couple of blood tests and checked other possible reasons why i lost my hair to be sure that i have aga. I then told him that i lost a little bit of weight last year due exercising and a healthier diet. We talked about propecia and finasteride and he said that he first would recommend me minoxidil and would like to see me 6 month later with the results. I told him that im really concerned about my hair status because in my opinion i lost all the thickness my hair had before. My hair is ok now but no way a comparison to what i had at the end of last years summer. I told him that im really concerned that i will even loose more hair the next 6 Month and finasteride would be hopeless by then but he said that 6 Month would make no difference and we could hop on to fin. Well that was 2 weeks ago i have a new appointment next week with him where i want to say that i really would like to give finasteride a try now because i think loosing more time is no good.

So i know this is really hypothetical. But what do you think do i have a chance of growing back the hair i lost 7-8 Month ago or are they gone? I mean it would be even a huge success to maintain what i have but my doc said that i should not worry about that.
He told me that he working with this drug since when it came out and had really really good results with it and his patient.

So maybe some of you guys have an opinion on that. Would be great to hear from some experienced people.

Thanks a lot!

05-14-2015, 03:41 PM
attached pictures

05-14-2015, 05:27 PM
Hi there Kingjulianking!

I would suggest that you give Finasteride a chance !!
This coming August2015 I will have been using Finasteride for 2 years.
I certainly HAVE experienced an ongoing IMPROVEMENT to my hair and I have NOT experienced any bad side-effects from it either.
My doctor has told me , prior to my use of Fin', that he has prescribed a little more than 100 patients on Finasteride for hairloss.
None of them have experienced any bad side-effects from it...aside from a lessening of their semen. (Not all of them)
When I went on it,,I too have had a lessening of my semen but thats all.
No other bad sides from it.
Check out my photos I had posted recently...

Also Kingjulianking, on my thread 'Artista and Finasteride' go to page 15 to see my first photos I posted on 3/2015.

05-14-2015, 08:08 PM
Wow, congrats on the solid progress Artista. I know it varies for every one, but did you experience a significant shed? also, when did you first start to see results?

05-14-2015, 08:48 PM
Hey thank you James!
It's certainly does vary from person-to-person but most men will experience some type of improvement.
I did not experience any shedding at all thank God!
My wife and I started to see a change in my hair at about three and half months of its use ..
Much better density has been happening for me within the last six months ...
Hopefully there will be a little bit more density by the two-year mark!!

05-15-2015, 05:37 AM
Hello Artista,

you have made some great results congrats on that. It looks like fin is definitely working for you stick to that!

Yeah as i said i would like to give fin a try. I have read all the bad stories online and im aware of possible side effects but so there is always a possibility with side effects by taking medication. The ongoing Propecia "online horror" is in my opinion a really vocal small group of people who experienced side effects. I don't want to play them and their side effects down but i don't think it is worth loosing the chance of maintaining your hair by just listening to those people. I mean think about 20-30 years back there was no chance at all of maintaining your hair with a drug. I once suffered from horrible side effects from antibiotics what i want to say with that side effects can occur with any drug you use. My brother i.e. didn't suffer from any side effects at all. He told me that propecia treated him very well with excellent results for years he just quit because he didn't like the idea anymore to take a drug for cosmetically reason.

Im really curious of what fin will do to me and my status. Im really concerned of my hair status as everybody here is. Im just to young to loose them now. On the other hand im luckier than my brother is it hit him with 19.

Any other opinions?

05-15-2015, 08:42 AM
Hi Kingjulianking

I wonder if you have listened to Spencer Kobren's Live Show before and if so,
did you listen to the MANY conversations regarding Finasteride's possible 'side-effects' ?

As I understand it ,It has been factually documented to show there is a very small percentage or a subset of men who actually have experienced bad-sides from that Finasteride medication..it falls in line with ANY and ALL other types of medications prescribed to all people.

If you decide to begin using Finasteride King'
the smart thing to do for yourself is to take it as you would take multivitamins, take it and the forget about it

Don't focus on it or worry over it.
That can case undue STRESS to you ,,subconsciously as well ...
Stress CAN actually cause hair loss and/or shedding --I KNOW that from experience years ago.

05-16-2015, 08:14 AM
No i didn't listen to that show. You will always have people reporting about their side effects. I remember when I googled the antibiotics in combination with side effects I really read the worst horror stories about it and saw my doctor immediately the next. He explained to me that everybody reacts differently to medication and some might experience worst side effects but that doesn't mean that the medication is no good or even more dangerous. But by saying that I also think the 2% merck is describing in their studies who experience sides might seem a little bit low I would say the reality is between 2-8%.

What do the other guys think?